# SDR A6WA201140632

- Difficulty date: May 31, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N469AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7917
- Aircraft time: 17,313 hours, 16,621 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Striker
- Part number: 601R31924
- Condition: Chafed
- Location: Bs 310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD AND AFT STRIKER PLATES ON PAX DOOR CHAFED.  REPAIRED IAW REO 601R-52-11-296.
